Duke Mathematical Journal

The explicit reciprocity law in local class field theory

Ehud de Shalit

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 53, Number 1 (1986), 163-176.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077304887

Digital Object Identifier
doi:10.1215/S0012-7094-86-05311-1

Mathematical Reviews number (MathSciNet)
MR835803

Zentralblatt MATH identifier
0597.12018

Subjects
Primary: 11S31: Class field theory; $p$-adic formal groups [See also 14L05]
Secondary: 11S15: Ramification and extension theory

Citation

de Shalit, Ehud. The explicit reciprocity law in local class field theory. Duke Math. J. 53 (1986), no. 1, 163--176. doi:10.1215/S0012-7094-86-05311-1. https://projecteuclid.org/euclid.dmj/1077304887


Export citation

References

  • [AT] E. Artin and J. Tate, Class field theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968.
  • [C1] R. Coleman, Division values in local fields, Invent. Math. 53 (1979), no. 2, 91–116.
  • [C2] R. Coleman, The arithmetic of Lubin-Tate division towers, Duke Math. J. 48 (1981), no. 2, 449–466.
  • [C3] R. Coleman, The dilogarithm and the norm residue symbol, Bull. Soc. Math. France 109 (1981), no. 4, 373–402.
  • [dS] E. de Shalit, Relative Lubin-Tate groups, Proc. Amer. Math. Soc. 95 (1985), no. 1, 1–4.
  • [Iw] K. Iwasawa, On explicit formulas for the norm residue symbol, J. Math. Soc. Japan 20 (1968), 151–165.
  • [K] V. A. Kolyvagin, Formal groups and the norm residue symbol, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 5, 1054–1120, 1198, English trans. in vol. 15 (1980), 289–348.
  • [V1] S. V. Vostokov, An explicit form of the reciprocity law, Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), no. 6, 1288–1321, 1439, English trans. in vol 13 (1979), 557–588.
  • [V2] S. V. Vostokov, An explicit formula for pairing in formal modules, Dokl. Akad. Nauk SSSR 241 (1978), no. 2, 275–278, English trans. in vol. 19 (1978) 830–831.
  • [S]1 S. Sen, On explicit reciprocity laws. I, J. Reine Angew. Math. 313 (1980), 1–26.
  • [S]2 S. Sen, On explicit reciprocity laws. II, J. Reine Angew. Math. 323 (1981), 68–87.
  • [W] A. Wiles, Higher explicit reciprocity laws, Ann. Math. (2) 107 (1978), no. 2, 235–254.